Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 16, NWS Dodge City, KS

April 9, 2013Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 9, 2013, 5:38 PM CDT for Ellis County, Kansas. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2013, 5:38 PM CDT (22:38 UTC)
Expired
Apr 9, 2013, 6:30 PM CDT
In force
52 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:38 PM CDTHAIL 1.752 S Hays, KS
Apr 9, 5:43 PM CDTHAIL 1Hays, KS
Apr 9, 6:00 PM CDTHAIL 0.8810 N Emmeram, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2090 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2090 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WUUS53 KDDC 092238
SVRDDC
KSC051-092330-
/O.NEW.KDDC.SV.W.0016.130409T2238Z-130409T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
538 PM CDT TUE APR 9 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 534 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANTONINO...
  AND MOVING NORTH AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MUNJOR...TOULON...HAYS...CATHARINE AND EMMERAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3910 9903 3904 9903 3873 9927 3877 9937
      3914 9933 3914 9920
TIME...MOT...LOC 2238Z 197DEG 43KT 3881 9931

HAIL...1.00IN
WIND...<50MPH

$$

FINCH
2 follow-up statements
942 
WWUS53 KDDC 092252
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
552 PM CDT TUE APR 9 2013

KSC051-092330-
/O.CON.KDDC.SV.W.0016.000000T0000Z-130409T2330Z/
ELLIS KS-
552 PM CDT TUE APR 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ELLIS COUNTY UNTIL 630 PM CDT...

AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYS...AND
MOVING NORTH AT 50 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

LOCATIONS IMPACTED INCLUDE...
EMMERAM.

THE PUBLIC REPORTED GOLFBALL SIZED HAIL 2 MILES SOUTH OF HAYS AT 538 
PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3910 9903 3904 9903 3882 9925 3884 9933
      3914 9933 3914 9920
TIME...MOT...LOC 2249Z 197DEG 43KT 3894 9926

HAIL...1.50IN
WIND...<50MPH

$$

FINCH
790 
WWUS53 KDDC 092310
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
610 PM CDT TUE APR 9 2013

KSC051-092320-
/O.CAN.KDDC.SV.W.0016.000000T0000Z-130409T2330Z/
ELLIS KS-
610 PM CDT TUE APR 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELLIS COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3910 9903 3904 9903 3882 9925 3884 9933
      3914 9933 3914 9920
TIME...MOT...LOC 2310Z 197DEG 43KT 3918 9917

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:29 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 9, 3:29 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT TUE APR 9 2013

...UPDATED SYNOPSIS, SHORT TERM AND LONG TERM DISCUSSIONS...

.SYNOPSIS...
ISSUED AT 327 PM CDT TUE APR 9 2013

THE 12Z UPPER AIR ANALYSIS SHOWED A DEEP UPPER LEVEL LOW PRESSURE
SYSTEM LOCATED OVER UTAH. A 110+ KNOT JET AT 250 MB EXTENDED SOUTH
ALONG THE WEST COAST AND THEN EAST INTO THE SOUTHERN END OF THE
UPPER LOW. A WEAK SHORTWAVE TROUGH WAS ROTATING NORTHEAST INTO THE
CENTRAL PLAINS EAST OF THE LOW THIS MORNING WHILE A STRONGER
SHORTWAVE WAS IN THE SOUTH QUADRANT OF THE UPPER LOW OVER SOUTHERN
ARIZONA. A STRONG COLD FRONT HAD PUSHED SOUTH ACROSS WESTERN KANSAS
THIS MORNING AND HAD MOVED THROUGH SOUTH CENTRAL KANSAS BY MIDDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 327 PM CDT TUE APR 9 2013

THE UPPER LOW IS PROGGED TO MOVE OUT OF THE WESTERN STATE INTO
SOUTHERN NEBRASKA BY WEDNESDAY AFTERNOON. THE UPPER LEVEL JET WILL
BE PROPAGATING AROUND THE SOUTHERN AND EASTERN PORTIONS OF THE
UPPER LOW TONIGHT. WINDS HAVE BEEN AROUND OR WELL INTO ADVISORY
CRITERIA THROUGH THE DAY AND IS SHOWING SIGNS OF ABATING SOMEWHAT
THIS AFTERNOON. WILL KEEP THE WIND ADVISORY GOING UNTIL 00Z AS
WINDS SHOULD BE UNDER CRITERIA BY THEN.

SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED IN THE AREA FROM
DODGE CITY TO HAYS WHERE SOME WEAK ELEVATED INSTABILITY EXISTS. A
FEW OF THE STRONGER STORMS HAVE PRODUCED SOME SMALL HAIL. THINK
THAT A FEW STORMS WILL CONTINUE TO BE POSSIBLE INTO THE EVENING
HOURS.

DRIZZLE HAS DEVELOPED IN THE STRONG LOW LEVEL COLD ADVECTION
BEHIND THE FRONT TODAY AND HAS CHANGED OVER TO FREEZING DRIZZLE AS
TEMPERATURES FALL BELOW FREEZING. EXPECT THIS WILL CONTINUE INTO
EARLY EVENING. AS THE COLD ADVECTION CONTINUES INTO THIS EVENING,
EXPECT THE FREEZING DRIZZLE WILL CHANGE OVER TO LIGHT SNOW FROM
WEST TO EAST.

AS THE UPPER JET AND SHORTWAVE TROUGH ROTATE AROUND THE EASTERN
PART OF THE UPPER LOW INTO THE CENTRAL PLAINS THIS EVENING, WE
SHOULD SEE AN INCREASE IN PRECIPITATION POTENTIAL ESPECIALLY TO
THE EAST OF A WAKEENEY-DODGE CITY-ASHLAND LINE. NAM MODEL SOUNDINGS
SHOW THE ATMOSPHERIC COLUMN MOISTENING UP IN THAT AREA THIS EVENING.
A FAIRLY DEEP WARM LAYER SUGGESTS THAT SOME AREAS OF FREEZING RAIN
COULD ALSO DEVELOP. THERE WILL LIKELY BE SOME ICE ACCUMULATION IN
THE AREA AROUND AND EAST OF HIGHWAY 283 TONIGHT ESPECIALLY WHERE
THE HEAVIER PRECIPITATION OCCURS. WILL ISSUE A WINTER WEATHER
ADVISORY FOR TONIGHT INTO WEDNESDAY MORNING TO HIGHLIGHT THIS.

BY WEDNESDAY MORNING, THE BETTER UPPER LEVEL DYNAMICS WILL BE
PUSHING OUT OF WESTERN AND CENTRAL KANSAS. PRECIPITATION SHOULD
COME TO AN END FAIRLY QUICKLY WITH CLOUDS DECREASING DURING THE
DAY. WITH THE COLD AIRMASS LINGERING OVER WESTERN KANSAS, HIGH
TEMPERATURES ON WEDNESDAY WILL STAY IN THE 30S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 327 PM CDT TUE APR 9 2013

A CLOSED UPPER LOW WILL BE EXITING THE REGION INTO THE UPPER MIDWEST
ON THURSDAY. ALTHOUGH SOUTHWEST KANSAS WILL BE UNDER AN INCREASINGLY
SUBSIDENT AIRMASS, LOW LEVEL STRATUS WILL BE DIFFICULT TO FORECAST
THAT FAR OUT. THE GFS AND ECMWF BOTH INDICATE DRIER AND WARMER AIR
ACROSS SOUTHWEST KANSAS, WITH A LARGE 850 MB LEVEL TEMPERATURE
GRADIENT, SO IT IS LIKELY AT LEAST ANY LOW LEVEL STRATUS SHOULD
ERODE QUICKLY DURING THE DAY. A RAPID WARMUP INTO THE 50'S WILL BE
LIKELY DURING THE DAY, WITH THE COOLEST TEMPERATURES OVER CENTRAL
KANSAS IN THE HAYS AND LARNED AREAS.

A SECONDARY UPPER JET THE ROUNDING THE BACKSIDE OF THE UPPER LOW
INTO THE SOUTHERN PLAINS WILL MARK THE LEADING EDGE OF A SECONDARY
SHORTWAVE EMBEDDED IN THE BROAD UPPER TROUGH PATTERN. THIS PATTERN
WOULD SUGGEST WEAK LARGE SCALE LIFT ACROSS THE SOUTHERN ROCKIES, TO
THE POINT THAT WHAT LITTLE INSTABILITY MIGHT BE PRESENT ACROSS THE
HIGH PLAINS OF SOUTHEAST COLORADO MIGHT BE REALIZED, RESULTING IN A
CHANCES FOR SHOWERS ALONG THE COLORADO LINE. SURFACE HIGH PRESSURE
WILL CONTINUE BREAKING SOUTHWARD ACROSS THE GREAT PLAINS FROM
CANADA, BEFORE THE MAIN SURFACE ANTICYCLONE BECOMES POSITIONED
ACROSS THE SOUTHERN MISSISSIPPI VALLEY ON SATURDAY.

BY SATURDAY, ZONAL UPPER FLOW WILL BE ESTABLISHED AS WELL AS
SOUTHERLY SURFACE WINDS ACROSS THE SOUTHERN PLAINS INTO KANSAS
BRINGING WARMER TEMPERATURES. SLIGHT CHANCES FOR THUNDERSTORMS HAVE
BEEN ADDED FOR SOUTH CENTRAL KANSAS AROUND THE SATURDAY TIMEFRAME. A
COLD FRONT LOOKS LIKELY BY SUNDAY OR SUNDAY NIGHT, BRINGING ANOTHER
CHANCES  FOR CONVECTIVE SHOWERS AND COOLER TEMPERATURES AGAIN BY
MONDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1229 PM CDT TUE APR 9 2013

GUSTY NORTH WINDS AT AROUND 25 TO 35 KNOTS WILL CONTINUE THROUGH
THE AFTERNOON HOURS. THE WINDS SHOULD DIMINISH SOMEWHAT WITH
SUNSET BUT WILL CONTINUE TO BE GUSTY. LIGHT FREEZING DRIZZLE WILL
BE POSSIBLE AT THE TAF SITES THIS AFTERNOON. AFTER 00Z, FREEZING
RAIN WILL BE POSSIBLE WHICH SHOULD BE CHANGING OVER TO LIGHT SNOW
LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  18  34  23  52 /  40  10   0   0
GCK  16  33  23  54 /  40   0   0   0
EHA  16  36  24  58 /  40   0   0   0
LBL  17  35  24  57 /  40   0   0   0
HYS  18  34  24  47 /  50  10   0   0
P28  24  39  27  52 /  60  20   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ030-
031-043>046-061>065-074>080-084>089.

WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 10 AM CDT
WEDNESDAY FOR KSZ031-046-065-066-079>081-089-090.

&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...RUSSELL
AVIATION...GERARD
Hazardous weather outlook, Apr 9, 3:21 AM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
321 AM CDT TUE APR 9 2013

KSZ030-031-043>046-061>066-074>081-084>090-101000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
321 AM CDT TUE APR 9 2013 /221 AM MDT TUE APR 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

TODAY WILL TURN WINDY AND COLD AFTER A COLD FRONT SWEEPS THROUGH.
SOUTH WINDS WILL TURN ABRUPTLY NORTH TO NORTHWEST AT 25 GUSTING TO
40 MPH TODAY. ALSO, THERE IS A CHANCE FOR LIGHT SNOW TODAY, AND A
MIX OF LIGHT SNOW, LIGHT FREEZING RAIN OR SLEET AFTER MIDNIGHT.
THE FREEZING RAIN AND SLEET CHANCES ARE BASICALLY EAST OF A
HIGHWAY 283 LINE.  NO SIGNIFICANT ICE ACCUMULATION IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Special weather statement, Apr 9, 3:29 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT TUE APR 9 2013

KSZ030-031-045-046-092115-
ELLIS-NESS-RUSH-TREGO-
329 PM CDT TUE APR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...EASTERN TREGO...
SOUTHWESTERN ELLIS AND WESTERN RUSH COUNTIES...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BAZINE...MOVING NORTH AT 40 MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3906 9986 3898 9930 3835 9959 3841 10003
TIME...MOT...LOC 2029Z 197DEG 41KT 3855 9964

RUSSELL
Special weather statement, Apr 9, 4:16 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
416 PM CDT TUE APR 9 2013

KSZ031-046-092200-
ELLIS-RUSH-
416 PM CDT TUE APR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSH AND EASTERN ELLIS
COUNTIES...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF NEKOMA...MOVING NORTH AT 55
MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3907 9903 3835 9925 3837 9952 3912 9931
TIME...MOT...LOC 2116Z 196DEG 48KT 3844 9937

GERARD
Special weather statement, Apr 9, 4:17 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM CDT TUE APR 9 2013

KSZ030-092200-
TREGO-
417 PM CDT TUE APR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TREGO COUNTY...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF COLLYER...MOVING NORTH AT 50
MPH.

PENNY SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3882 10002 3886 10016 3913 10015 3914 9989
      3914 9988
TIME...MOT...LOC 2117Z 198DEG 45KT 3894 10009

GERARD
Local storm report, Apr 9, 4:43 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
443 PM CDT TUE APR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             N LIEBENTHAL            38.66N 99.32W
04/09/2013  E1.00 INCH       RUSH               KS   TRAINED SPOTTER

            THE HAIL WAS MOSTLY DIME TO NICKEL SIZE.

&&

GERARD
Local storm report, Apr 9, 5:06 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
506 PM CDT TUE APR 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             5 N CATHERINE           39.01N 99.21W
04/09/2013  E1.00 INCH       ELLIS              KS   TRAINED SPOTTER

&&

GERARD
Special weather statement, Apr 9, 5:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT TUE APR 9 2013

KSZ031-092315-
ELLIS-
535 PM CDT TUE APR 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELLIS COUNTY...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SCHOENCHEN...MOVING NORTH AT 45 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3913 9903 3901 9903 3874 9924 3878 9941
      3914 9940 3914 9904
TIME...MOT...LOC 2236Z 195DEG 40KT 3878 9931

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:30 AM CDTWind AdvisoryDDCClark, Comanche, Edwards, Ellis, Finney, Ford and 18 more17 hr
Apr 9, 11:05 AM CDTSpecial Weather StatementDDCTrego40 min
Apr 9, 2:11 PM CDTSpecial Weather StatementDDCEllis49 min
Apr 9, 2:52 PM CDTSpecial Weather StatementDDCEllis38 min
Apr 9, 3:29 PM CDTSpecial Weather StatementDDCNess, Trego46 min
Apr 9, 3:42 PM CDTWinter Weather AdvisoryDDCBarber, Comanche, Edwards, Ellis, Kiowa, Pawnee and 3 more18 hr
Apr 9, 4:16 PM CDTSpecial Weather StatementDDCEllis, Rush44 min
Apr 9, 4:17 PM CDTSpecial Weather StatementDDCTrego43 min
Apr 9, 4:32 PM CDTSevere Thunderstorm WarningDDCEllis, Rush43 min
Apr 9, 5:35 PM CDTSpecial Weather StatementDDCEllis40 min
Apr 9, 6:16 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa44 min
Apr 9, 6:57 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt, Stafford48 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.